# SDR AALA20040172

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  CEILING EMERGENCY LIGHTS AT BINS FOR ROWS 18 THROUGH 21 INOPERATIVE.  ALSO AFT CEILING AIRSTAIR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS FOR CEILING EMERGENCY LIGHTS AT BINS 18 THROUGH 21 AND CEILING EMERGENCY LIGHTS AT AFT AIRSTAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
